Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a class of unimodal distributions


Author: R. G. Laha
Journal: Proc. Amer. Math. Soc. 12 (1961), 181-184
MSC: Primary 60.00
MathSciNet review: 0121826
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. MR 0062975 (16,52d)
  • [2] Yu. V. Linnik, Linear forms and statistical criteria. I, II, Ukrain. Mat. Žurnal 5 (1953), 207–243, 247–290 (Russian). MR 0060767 (15,724c)
  • [3] G. Pólya, Remarks on characteristic functions, Proceedings of the Berkeley Symposium on Mathematical Statistics and Probability, 1945, 1946, University of California Press, Berkeley and Los Angeles, 1949, pp. 115–123. MR 0028541 (10,463c)
  • [4] A. Wintner, Asymptotic distributions and infinite convolutions, lecture notes, Institute for Advanced Study, 1938.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0121826-3
PII: S 0002-9939(1961)0121826-3
Article copyright: © Copyright 1961 American Mathematical Society